# SDR LR7A2015121200660

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 0063007170750
- Condition: Deformed
- Location: Bs 825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND LT AFT FUSELAGE INTERIOR RIB AT BS 825, WL 200, LBL 85 WAS DEFORMED.  REPAIRED IAW SMP 583, SRM 53-50-07.
